Is this a strange question?

Home Forums Vaginismus Support Group Vaginismus General Is this a strange question?

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #9228
    klh
    Participant

    Hello! I new to this forum and am a bit shy about telling my story. For right now, I will say I’ve struggled with vaginismus for 38 years. Back when it was first diagnosed, there weren’t too many options. Suffice it to say, only recently have I discovered a whole new world opening up for vaginismus suffers.

    I have had a yeast infection and normally my doctor will prescribe Diflucan since I can’t insert anything. It re-occurred and for some reason this time I thought I’d try over the counter cream. Well, I purchased the cream and suppositories and went home to try. I did like some people suggested and got out a mirror and took a look. I couldn’t get the “plunger” to work – the suppository kept falling off. I looked online and someone suggested just inserting it by hand. I was really nervous! But I did the deep breathing exercises as suggested online and I had – for me!!!!! a great victory! I was able to insert the suppository about 1″. I know that may not sound like much to most, but I was ready to celebrate! The one thing I did and it seemed to help was to think about sexual things and in becoming excited I did the drawing in the muscles exercise and it made the suppository go in farther.

    I’m really embarrassed to be writing about this but from all the questions and posts I’ve read here so far, everyone seems so helpful.

    Is the above idea a good one to do when starting with dilators?

    #13144
    galaxygal
    Participant

    Hi klh,
    It is great you took the first step by reaching out to women just like you that are dealing with and overcoming vaginismus! There are so many wonderful ladies on this forum and I know I have found great strength in connecting with them through the forum. I think you did great with the process you used for the suppository. It isn’t uncommon to use the dilators during foreplay to help transition to intercourse and if that helps you relax then why not! Dr. Pacik did mention during the counseling session that for some doing a kegel or tensing or relaxing your muscles can help. Good luck!

    #13148
    mmHeather34
    Moderator

    Hi klh. Welcome to the Forum and thank you for your posts. I am so, so sorry for your struggles with vaginismus. Please know we are all here to support you. I think it is so excellent that you were able to insert the suppository and is a wonderful victory. So, so great. I think the technique you described of sexual arousal and drawing in the muscles exercise sounds like it worked and is so, so helpful. Prior to my procedure with Dr. Pacik, I couldn’t insert a thing (even a q-tip). I was terrified of the thought of using dilators and never ever thought I would be able to. Despite this fear and with my hubby’s great support, I had the procedure and then was able to use all of the sized dilators and progress to intercourse. Regarding dilators, I want to share the link for the second issue of the VaginismusMD Newsletter that discusses all-things dilating. Specific topics include: Styles and Materials of Dilators, Getting Started with Dilation, Anxiety Control, Advanced Dilation Techniques, and Transitioning to Intercourse. http://www.vaginismusmd.com/vaginismus-resources/vaginismus-newsletter-archive/ins-outs-vaginal-dilation/. Sending you hugs and support!!!

    #13152
    23years
    Participant

    I don’t know if this will help some but I always use a cream for yeast and it might also help with insertion if you can manage to get the plunger in? Anyway the prescription I use when it gets bad is Terazol 3 or 7. One treats for three days and one for 7. Everyone is different and may have reactions to certain meds. I’ve tried so many in my 20’s with onset of my big V problems! Diflucan never worked for me. Terazol worked fast for me.

    Hope this helps!

    Ps. It can also be applied with a finger to the outside helping with burning and irritation!

Viewing 4 posts - 1 through 4 (of 4 total)
  • You must be logged in to reply to this topic.